| Model Number |
3153 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that both of the patient's leads were visually confirmed to be fractured during a procedure for normal eol ipg replacement.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was explanted and 1 lead and 1 ipg were replaced.